Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Obstetrics
|Musicgirl - Fri Jul 02, 2010 10:25 am||
I've been in birth control since last summer, but switched to Ortho Tri Cyclen Lo about 3 months ago. Last month I started my period about a week early, so I stopped the active pills for 9 days, and then started a new pack on Sunday, after my period was over. My husband and I had sex the following Wednesday night without using protection. On Sunday I began having what I assume are ovulation symptoms, which I never get (mainly just sore breasts, which have lasted for 6 days now). Its now been 4 weeks since I started my period early, almost 2 weeks since I started the new pack of pills, and 10 days since we had sex. What are the chances that I'm pregnant? Could this be side effects from the new low dose pill or ovulation symptoms?
|Debbie Miller, RN - Wed Jul 21, 2010 1:09 pm||
It is recommended that you only break from the pills for the designated week, regardless of your period status. That said, it is possible your symptoms could be from the change in prescriptions. Ovulation is rarely actually noticed physically so it would be unusual for that to be the cause. It is possible of course.
If in doubt, take a pregnancy test if you miss your next period since it would be accurate even when you are on the pill.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.